Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online
Ask a Urologist   »  

Noticed blood in urine. Having discomfort below abdomen. What can be done?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5374 Questions
I am satheesh, 27 yrs old, single. I am having a slight feeling (Not pain) at the bottom of my abdomen. This feeling is there on both left & right side. Please let me know, why this feeling is happening & what should i do now ?
Posted Tue, 2 Jul 2013 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 1 hour later

Thank you for the query.

Such discomfort in the lower abdomen is most likely caused by urine is one of the symptoms. You may also have burning while urinating, frequent urinating (like couple of times during the night), fever, back pain. Urinary tract stones are also possible and can give same symptoms.

If the blood in the urine keeps recurring, you should have it diagnosed. Some urinary infections are caused by sporadic bacterial infection, some has other reasons like diabetes or narrow areas in the urinary tract for example.

That is why you should have urine analysis, than urine culture test. If an infection will be present, this test will tell which antibiotic is be the most effective. After antibiotic treatment (it takes usually 5 days), urine analysis should be repeated. In case of blood in it, urologist should be consulted.

Lower abdominal discomfort can be also caused by uterine or ovaries issues. Therefore, gynecologist should examine you and perform transvaginal ultrasound.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor